# SDR DALA2018060763865

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 63,816 hours, 27,029 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE L4 DOOR ARMING HANDLE WAS SPONGY.  FOUND A LANYARD HANGING FROM THE SLIDE.   SECURED THE LANYARED,  OPS CHECKED GOOD IAW AMM 52-11.
